# SDR CALA9901752

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN CUSP WEB AT TOP OF BULKHEAD AT VERTICAL SUPPORT, FS 1188, RBL 20.  THE CUSP WEB WAS REMOVED AND REPLACED IAW SRM 51-30-2.
